Metrics

From
Some Restricted Partition Functions by Sabuj Das American Journal of Applied Mathematics and Statistics. 2014, 2(6), 386-393 doi:10.12691/ajams-2-6-5
Views
11894
Html 11461
Abstract 433
25 November 2014 (publication date) through 30 January 2023 *
15.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5416
PDF1868
Epub921
XML1407
PPT288
Figures345
Tables587
Export: 2586
RIS812
BibTex862
Endnote912
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com